# SDR DALA1036286307

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 89,404 hours, 10,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1000 S46-47l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND FWD CARGO COMPARTMENT BS 1000 LOWER CHORD S46L-S47L FOUND CORROSION.  REPLACED IAW EM 5312-01106-02.
